Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What causes headaches,stomach pain and nausea?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
right and left sided headache for four days now.That is located behind my eye socket and into the temple area and onto the back of the skull. Diarreha for a couple days, an empty hunger pain in my stomach, makes me feel like i'm starving or like i'm gonna throw up. I am pretty much always cold and hungry. no fever. i have taken everything over the counter that you can imagine, and nothing seems to work. help!!!
Posted Thu, 23 Jan 2014 in Headache and Migraines
Answered by Dr. Rakesh Karanwal 39 minutes later
Brief Answer: It is probably Migraine or Tension headache Detailed Answer: Hi Ma'am, Thanks for your query. The provided details suggest that you are probably suffering from either, Chronic migraine; Tension headache; or, a combination of both. If you remain under constant mental stress/anxiety and depression, a long-term (6-12 months) course of a combination of anti-depressants + anti-anxiety drug + a Beta-blocker drug will give substantial relief. You may take Sumatriptan/Rizatriptan along with an anti-vomiting drug- which should relieve you of your headache. Also, get your blood sugar done to rule out/detect low sugar level, which too may cause such headache. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion; order required tests, and- based on the reports- will arrive at a certain diagnosis and prescribe suitable treatment as advised. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor